MathSciNet Relay Station
MathSciNet bibliographic data
MR2813392 (2012d:28006) 28A75 (49Q20)
Juillet, Nicolas On displacement interpolation of measures involved in Brenier's theorem. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3623–3632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement